# SDR SWAA2024061801470

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 60,056 hours, 36,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR; SLIDE GIRT IS NOT PROPERLY PACKED<[01] REPACKED FWD SERVICE DOOR SLIDE GIRT PROPERLY REF. AMM 25-66-00.;[02] REPACKED FWD SERVICE DOOR SLIDE GIRT PROPERLY REF. AMM 25-66-01 AND MT 725-61-06.
